| Model Number |
02.18.IF4.08.RM |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021.Lot 2103536: 35 items manufactured and released on (b)(6) 2021.Expiration date: 2026-apr-22.No anomalies found related to the problem.To date, 14 items of the same lot have been sold without similar reported event.
Event or Problem Description
The patient came in 19 days after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.